Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102007
Title: Local finiteness for Green’s relations in semigroup varieties
Authors: Volkov, M. V.
Silva, P. V.
Soares, F.
Issue Date: 2018
Publisher: Taylor and Francis Inc.
Citation: Volkov M. V. Local finiteness for Green’s relations in semigroup varieties / M. V. Volkov, P. V. Silva, F. Soares. — DOI 10.1080/00927872.2018.1448850 // Communications in Algebra. — 2018. — Vol. 46. — Iss. 11. — P. 4625-4653.
Abstract: A semigroup variety is said to be locally 𝒦-finite, where 𝒦 stands for any of Green’s relations ℋ, ℛ, ℒ, 𝒟, or 𝒥, if every finitely generated semigroup in this variety has only finitely many 𝒦-classes. We characterize locally 𝒦-finite varieties of finite axiomatic rank in the language of “forbidden objects”. © 2018, © 2018 Taylor & Francis.
Keywords: GREEN’S RELATION
LOCAL FINITENESS
NOVIKOV–ADIAN GROUP
SEMIGROUP VARIETY
URI: http://hdl.handle.net/10995/102007
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85045839184
PURE ID: 7890183
b832635b-1723-4a33-a893-8b05843624a8
ISSN: 927872
DOI: 10.1080/00927872.2018.1448850
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85045839184.pdf375,34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.